# SDR USAA070618

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Lug
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF L-8 LUG OF VERTICAL FIN GOUGED.  REMOVED DAMAGED BUSHING, PITTING & REPLACED BUSHING PER EA 98801.  CORROSION RESULT OF GOUGE. DEFECT SIZE: .250 INCH.
